# SDR REXA200500150

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 4,680 hours, 3,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES WHEN SELECTED TO 20 DEGREES.  LANDING UNEVENTFUL.  REMOVED AND REPLACED FLAP ELECTRICAL CONTROL UNIT (FECU) IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL(AMM).  OPERATIONALLY TEST AND CHECK RIGGING OF BRAKE POSITON SENSOR UNIT (BPSU) IAW AMM.  AIRCRAFT OKAY FOR SERVICE.
